Advances in Pure Mathematics

Vol.1 No.6(2011), Paper ID 8667, 7 pages



A New Extension of Humbert Matrix Function and Their Properties


Mohamed Abul-Dahab, Ayman Shehata



Copyright © 2011 Mohamed Abul-Dahab, Ayman Shehata et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


How to Cite this Article

M. Abul-Dahab and A. Shehata, "A New Extension of Humbert Matrix Function and Their Properties," Advances in Pure Mathematics, Vol. 1 No. 6, 2011, pp. 315-321. doi: 10.4236/apm.2011.16057.

Copyright © 2020 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.